# SDR CA120523014

- Difficulty date: May 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 14,603 hours
- Engine: Cfmint CFM567B242
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

CREW REPORTED AN AFT CARGO FIRE INDICATION, AND FIRE BOTTLE WAS DISCHARGE. MAINTENANCE WAS UNABLE TO FIND FAULT WITH DETECTION SYS.  ALL SMOKE DETECTORS IN THE AFT CARGO PIT WHERE REPLACED ALSO DISCHARGED BOTTLE AND DRIER WERE REPLACED IAW MM.   ON SUBSEQUENT FLIGHT, TVS WERE NOT WORKING, CREW LEFT IFE OFF AFTER RESET ATTEMPT.  MAINTENANCE ALSO UNABLE TO RESET, SYS DEACTIVATED BUT DURING RESET ATTEMPT TAC NOTED A BURNING ODOR IN AFT CARGO.  REMOVED TV AFT CARGO EQUIP PANELS AND CONFIRMED ODOR.  THIS IS STRONG EVIDENCE FOR PREVIOUS NIGHT SMOKE DETECTION AND BOTTLE DISCHARGE EVENT.
